# SDR CALA2015030200136

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 55,338 hours, 18,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144A2210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLES ON INTERIOR SURFACE AT STATION 540 BULKHEAD CHORD BETWEEN STRINGER 22R & 23R, FIVE EACH MARKED.  REPAIRED OVERSIZED FASTENER HOLES BY INSTALLING FREEZE PLUG, DOUBLER & TRIPLER IAW ECRA 5310-06416.
